| Model Number |
GRSPR, MINI, 2.75 STR SR HDL W/FLUSHPORT |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/22/2022
Type of Reportable Event
Malfunction
Event or Problem Description
During evaluation of the device it was found that the jaw is broken off.A customer update was then received which stated that the device broke off during surgery and that no further information is available.There was no harm for patient, operator or third party reported by the customer.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Complaint confirmed.Upon visual inspection, it was noted that the upper jaw of the device was missing.The broken piece was not returned for investigation.The cause of this remains undetermined, however probable cause can be attributed to the application of prying/leveraging forces.